# SDR VNAA202207111111

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 41,953 hours, 31,413 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim Panel
- Part number: CC670511143
- Part serial: 12268
- Condition: Unserviceable
- Location: 100
- Part time: 2,107 hours, 2,354 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO FIELD AFTER TAKEOFF. CREW DISCOVERED THAT AILERON AND RUDDER TRIM WERE DEFLECTING SEVERELY TO THE LEFT. CREW THEN CONTACTED ATC AND DECLARED AN EMERGENCY. FLIGHT LANDED SAFELY AND TAXIED BACK TO GATE. CREW REPORTS LANDING OVERWEIGHT. CABIN WAS NOT BRACED. AILERON TRIM AND RUDDER TRIM STUCK FULL LEFT ON CLIMBOUT / REMOVED AND REPLACED AILERON AND RUDDER TRIM CONTROL PANEL IAW CRJ700 AMM 27Âˆ’12Âˆ’10Âˆ’000/400Âˆ’801-PSA OPS CHECKS GOOD AT THIS TIME AIRCRAFT OK FOR SERVICE."
